SciELO - Scientific Electronic Library Online

vol.33 issue4The upper open monophonic number of a graphFróchet differentiation between Menger probabilistic normed spaces author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


CHAHBI, Abdellatif  and  KABBAJ, Samir. On linear maps that preserve G-partial-isometries in Hilbert space. Proyecciones (Antofagasta) [online]. 2014, vol.33, n.4, pp.405-413. ISSN 0716-0917.

Let Ti be a complex Hilbert space and B(TT) the algebra of all bounded linear operators on H. We give the concrete forms of surjec-tive continue unital linear maps from B(TT) onto itself that preserves G-partial-isometric operators.

Keywords : Linear preserver; Jordan homo-morphisms; Operators on spaces with an indefinite metric; partial-isometric operators.

        · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License